# SDR AALA201802129041

- Difficulty date: February 9, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 10,833 hours, 4,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT LIGHT LENS DISLODGED. REPLACED EMERGENCY LIGHT LENS. OPS CHECKED GOOD.
